# SDR R61A2021100700793

- Difficulty date: September 14, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 43,120 hours, 25,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO BAY CORROSION ON STR 29R AT FR78. PERMENANT REPAIR CARRIED OUT ON AFT CARGO BAY STRINGER 29R AT FR78 IAW ETD2019-170-117113-A.
